Loading...

karenhasch's Recent CancerCompass Activity

  • karenhasch has created a new message board discussion

    Hi Everyone, I've had radiation, temodar (2x) and now I might have to take Procarbazine w/CCNU.  Can I get some feedback on the Procarbzine w/CCNU in comparison to the temodar?  I'm reading about it but it sounds pretty scary to me since I've had a bout with ITP, (low platelets) which hospitalized me.  I'm also on a blood thinner now.  I'm really starting to get depressed whereas I just want to g...

    February 18 at 9:39 PM view discussion
    • karenhasch has replied to a post on the message board

      My problem was that I got soooo many lumps and was completely black and blue every time I gave myself a shot.  The lumps took weeks to go away and so did the bruises so I was running out of places to do the injection. I didn't really have alot of pain with the shot, it was the bruising. My dr. told me that the shots do work better but I really needed to do something different.  I'm glad for y...

      February 12 at 5:23 PM view post
      • karenhasch has replied to a post on the message board

        This is too weird............ After I sent this post about Fragmin, my dr. contacted me and asked if I wanted to go on xarelto.  It's an oral blood thinner.  Horray.......... I started it and have been relieved of the injections, but now I feel like the xarelto is making me feel dizzy and unclear.  I don't know if that's what it is or not.  Anyone else on Xarelto? Karen

        February 12 at 2:59 PM view post
        • karenhasch has created a new message board discussion

          I have a olio gr. 2 which is on my corpus collosum but spread to the right frontal lobe.  I can't do surgery.  I had radiation about 9 months ago and did just fine, the new growth was gone.  I feel like I'm getting alot of weird feelings on my left side and numbness in my fingers and hands.  Is this from the radiation?  I just don't know how long it takes to get symptoms from the radiation.&n...

          February 06 at 2:40 PM view discussion
          • karenhasch has created a new message board discussion

            I have an oligo grade 2 and last year I contracted ITP.  It was a bad year.........I was on Temoday,  Got the flu, ITP, Blood Clot, infection and then radiation.  Anyway, I'm better.  :) My concern is............. Since I had the blood clot, my dr. put me on Fragmin, an injectable blood thinner, because I have cancer and had a clot.  I feel like I got the clot from all the medication and ste...

            January 27 at 9:50 PM view discussion
            • karenhasch has replied to a post on the message board

              I had the same problem when I first started Temozolomide.  My dr. gave me steroids, a small dose of dexamethasone and it stopped right away.  I tried other things but they didn't work.  The itching is terrible.  I had to take the steroid every month, 2 days before, during, and 2 days after the chemo.  Hope she gets better! Karen

              October 31 at 2:55 PM view post
              • karenhasch has replied to a post on the message board

                Thank you for your reply..... I love hearing positive outcomes!  

                May 14 at 9:27 PM view post
                • karenhasch has replied to a post on the message board

                  I took Temodar 2 years ago, 5 days on 23 days off, then this past Dec. I had to start again because I didn't want to do radiation.  After taking the 21 day 7 off of Temodar for 3 months, my platelets also crashed.  Went down to 1 and was hospitalized constantly trying to get them up.  I was told I have ITP but they're not sure what caused it, either the Temodar of something else.  So now, I cannot...

                  May 14 at 1:39 AM view post
                  • karenhasch has replied to a post on the message board

                    I started off with 20 mg of dex for few days, went to 12, now I'm on 8 for 30 days.  It is just awful.......... honestly it takes a toll on your emotions, your body, and your family.  Just be patient, I feel that I'm a little better since I've dropped down, but I was diagnosed with ITP during my round of chemo so I can't take the chemo anymore and am going to start rad in a few weeks.  My steroids are ...

                    April 29 at 2:57 PM view post
                    • karenhasch has replied to a post on the message board

                      Thank you for the info.  I'm going to check out these things you told me about, you're right, dr.s are not telling me about anything else to do but radiation and are discouraging me from taking other things due to my ITP, I get so confused about what to do.  I feel like my only option is radiation and that scares me since I can only use it once. 

                      April 29 at 2:48 PM view post
                      Loading...
                      Load more activity
                      Loading more activity

                      About karenhasch

                      Patient
                      Brain Cancer
                      Chemotherapy, Radiation

                      My doctors tell me that I have a low-grade glioma that I've had for about 5 years now and it's starting to spread so I'm getting a biopsy in a few weeks. He also told me that I would have radiation for about 5 weeks. I'm afraid it's going to effect by thinking and other things.

                      We care about your feedback. Let us know how we can improve your CancerCompass experience.